Format

Send to

Choose Destination
Harefuah. 1997 Jul;133(1-2):11-2, 80-1.

[Terbinafine-induced cholestatic liver injury].

[Article in Hebrew]

Author information

1
Dept. of Medicine C, Assaf Harofeh Medical Center, Zerifin.

Abstract

A 43-year-old man presented with weakness, pruritus, skin rash and jaundice 2 weeks after treatment for onychomycosis with terbinafine (Lamisil) was started. Liver function tests showed combined hepatocellular and cholestatic injury. Ultrasound examination, computerized tomography and ERCP excluded extrahepatic obstruction. Serology was negative for HBV, HCV, HAV, CMV, and EBV. Liver biopsy was consistent with drug-induced cholestatic injury. Since the clinical picture did not improve when terbinafine was stopped, corticosteroids were started and resulted in complete clinical and laboratory recovery; liver function tests were normal 8 months after corticosteroids were discontinued.

PMID:
9332048
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center